Jump to content
Sign in to follow this  
Kenny

Kenny: withdrawal symptoms or need for the medication

Recommended Posts

Kenny
Posted (edited)

Please help.  When I try to withdraw from Zoloft after taking it for many years I get down and weepy and nervous.  How do I know if these are withdrawal effects only or if this means that I actually need the medication?  How would I know the difference?

 

Edited by ChessieCat
changed shouting font (caps) to lower case

Share this post


Link to post
Carmie
Posted (edited)

Hi Kenny, 

 

Welcome to SA. I’ve moved your post over here to Introductions And Updates. This is your page,  you can  ask questions and journal your journey. 

 

I’m sorry you get weepy and nervous when you try to taper. That’s very common in withdrawals, I’m sure if we collected together all the tears from people going through withdrawals we would fill a lake. 

 

How long have you been on Zoloft? What dosage are you on now? What date did you start, and what dates did you taper and by how much?

.

How quickly did you try to taper by? It is recommended to taper by no more than 10% a month.

 

Have you ever been on any other medications?

 

Are you on any other medications now?

 

Take care, sending hugs🤗

Edited by Carmie
Typo

Share this post


Link to post
Carmie

How are you doing Kenny?💚

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  
×
×
  • Create New...